Zapiski Nauchnykh Seminarov LOMI
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zapiski Nauchnykh Seminarov LOMI, 1985, Volume 146, Pages 20–30 (Mi znsl5325)  

This article is cited in 1 scientific paper (total in 1 paper)

Norm of bound states

A. N. Kirillov, V. E. Korepin
Full-text PDF (413 kB) Citations (1)
Abstract: To compute the correlation functions it is important to express the norms of Bethe wave functions as a.Jacobian. In the present paper this formula is generalized to the case of bound states. Bibl. – 7.
Bibliographic databases:
Document Type: Article
UDC: 536.7+536.145
Language: Russian
Citation: A. N. Kirillov, V. E. Korepin, “Norm of bound states”, Differential geometry, Lie groups and mechanics. Part VII, Zap. Nauchn. Sem. LOMI, 146, "Nauka", Leningrad. Otdel., Leningrad, 1985, 20–30
Citation in format AMSBIB
\Bibitem{KirKor85}
\by A.~N.~Kirillov, V.~E.~Korepin
\paper Norm of bound states
\inbook Differential geometry, Lie groups and mechanics. Part~VII
\serial Zap. Nauchn. Sem. LOMI
\yr 1985
\vol 146
\pages 20--30
\publ "Nauka", Leningrad. Otdel.
\publaddr Leningrad
\mathnet{http://mi.mathnet.ru/znsl5325}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=836547}
Linking options:
  • https://www.mathnet.ru/eng/znsl5325
  • https://www.mathnet.ru/eng/znsl/v146/p20
  • This publication is cited in the following 1 articles:
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Записки научных семинаров ПОМИ
    Statistics & downloads:
    Abstract page:118
    Full-text PDF :36
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2024